advertisement
Question
Posted by: Carol | 2008/08/21

Methotrexate side affects

I have been diagnosed with Rheumatoid Arthritis and am currently taking 10 Methotrexate tablets (5 twice a week). I have been told by my Pharmasist that this is too much. The dosage has been gradually increased by my Rheumatologist until I no longer suffer any pain. Please can you tell me what the long term side affects will be, I am already suffering with nausea &  upset stomach.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Carol

With lower doses the side effects of this are minimal. Adverse effects may include headaches, drowsiness, feeling unwell, skin rashes, etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DJ | 2009/03/12

what are the side effects of Methotrexate.

Reply to DJ

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement